# SDR DALA2025122909469

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 14,944 hours, 1,717 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE BELOW LIMIT. CORRECTIVE ACTION: SERVICED 3R DOOR ASSIST BOTTLE PER A330 AMM 52-15-00. OK FOR SERVICE. (8137541)
